Finite Quotients of Infinite Universal Polytopes. McMullen, P. & Schulte, E. In Goodman, J. E., Pollack, R., & Steiger, W., editors, Discrete and Computational Geometry, volume 6, of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, pages 231-236, 1990. DIMACS/AMS.
Finite Quotients of Infinite Universal Polytopes. [link]Link  Finite Quotients of Infinite Universal Polytopes. [link]Paper  bibtex   
@inproceedings{conf/dimacs/McMullenS90,
  added-at = {2016-01-14T00:00:00.000+0100},
  author = {McMullen, Peter and Schulte, Egon},
  biburl = {http://www.bibsonomy.org/bibtex/2e7edfc6ae014afaea05b3c0491da08b7/dblp},
  booktitle = {Discrete and Computational Geometry},
  crossref = {conf/dimacs/dimacs6},
  editor = {Goodman, Jacob E. and Pollack, Richard and Steiger, William},
  ee = {http://dimacs.rutgers.edu/Volumes/Vol06.html},
  interhash = {f49c4060c67225991e37f5be952cc700},
  intrahash = {e7edfc6ae014afaea05b3c0491da08b7},
  keywords = {dblp},
  pages = {231-236},
  publisher = {DIMACS/AMS},
  series = {DIMACS Series in Discrete Mathematics and Theoretical Computer Science},
  timestamp = {2016-01-15T11:35:11.000+0100},
  title = {Finite Quotients of Infinite Universal Polytopes.},
  url = {http://dblp.uni-trier.de/db/conf/dimacs/dimacs6.html#McMullenS90},
  volume = 6,
  year = 1990
}
Downloads: 0